MathSciNet Relay Station
MathSciNet bibliographic data
MR265625 32.15
Henkin, G. M. Integral representation of functions in strongly pseudoconvex regions, and applications to the $\overline \partial $-problem. (Russian) Mat. Sb. (N.S.) 82 (124) 1970 300–308.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement